Wednesday, October 12, 2005

Man Torn Between Sex And Baldness

A man in a coffee shop last night explained to his friend that he'd been having good results with the hair loss drug his doctor had prescribed for him six months ago. At a recent checkup the doctor said that he's not only noticed a drop off in hair loss, but some regrowth in previously thin areas. However, he said, that progress had come at a price: his sex drive had taken a serious dive. While he doubted that the new hair was actually visible to the untrained eye, he said that the knowledge he was no longer thinning had seemed to help his confidence and allowed him to approach women. He'd dated one girl for a few weeks, and was now in a relationship with another who he'd begun seeing four months prior. And in both cases he said that he rarely found himself excited and in a few cases he'd been unable to perform when called on. His doctor said that this was a known side effect of the drug, and one that effected some men more than others.
His friend immediately said that he'd rather be bald than not have sex.
But the man argued that being bald might impact his ability to have sex just as much as the drugs. Not because he'd be unwilling, but because he might find the women less so.
His head, he said, was lumpy.

2 comments:

Gone Away said...

Damned if he does, damned if he doesn't. Poor feller...

Ned said...

I think the fellow himself said it best. His head is lumpy.